# SDR DALA2025091606813

- Difficulty date: September 6, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 61,651 hours, 44,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE ARMING BAR DETACHED AND BROKEN. MEM DELTA MX NOTIFIED.   REINSTALLED GIRT BAR LANYARD ON 1R EMERGENCY SLIDE IAW AMM 25-61 (7587364)
